# SDR YENA2025103001074

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11342
- Aircraft time: 9,457 hours, 1,724 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#111, JFK-LAS. (ETOPS) "CLASS 2 AC GEN FAULT ( CLASS II MX MSG - GPCU OR AC GEN )" (SUPPLEMENTAL INFORMATION TO FOLLOW)
